# SDR DXTA2012120405200

- Difficulty date: December 3, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Aircraft time: 9,102 hours, 7,189 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 38007221
- Part serial: P230
- Condition: Odor
- Location: A/C Bay
- Part time: 6,316 hours, 9,447 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH THE APU ON, BLEED AIR OFF, DURING THE NUMBER 2 ENGINE START (WHICH WAS FIRST TO BE STARTED) SMOKE STARTED TO COME INTO COCKPIT.PARTICULARLY THRU THE RT SIDE EYEBALL VENT BUT ALSO THRU BOTH WEMACS. IT CONTINUED DURING THE 2ND ENGINE START. WE SHUTDOWN BOTH APU AND ENGINES.  NO OTHER ABNORMAL INDICATIONS NOTED. THIS WAS OUR SECOND LEG OF THE DAY WITH NO ISSUES ON EARLIER FLIGHT.  R & R THE WATER SEPARATOR SOCK. R & R THE APU IAW MM 49-10-00.  OPS & LEAK CHECKED GOOD.
